vibration - please help!

Discussion in 'Fibromyalgia Main Forum' started by rasyte, Jul 10, 2003.

  1. rasyte

    rasyte New Member

    Hi,
    I have this internal vibration come and go in my body - most of the time in my arms and legs. I get it in multiple places through the day. It feels so weird. Did anybody have any luck by stopping this or decreasing? I am on 10mg elavil daily. Should I increase it to 25mg? I just want to sit and relax for a while instead of vibrating almost constantly. Any suggestions, please?
    Thanks!
  2. Mikie

    Mikie Moderator

    Any and all new symptoms should be reported to our docs.

    These internal vibrations are sometimes panic attacks in cases of anxiety. I've had them and they feel like internal earthquakes.

    Still, I would check with the doc.

    Love, Mikie
  3. pam_d

    pam_d New Member

    I get a low-level vibration in my body, too----thinking back, that was one of the first symptoms I noticed before I was diagnosed with FM, that & tingling in my extremities. I do not notice this daily anymore, though sometimes I'm conscious of it. I think you will get a lot of other responses on this, because it seems to be very common with FM----another symptom that feels like a short-circuiting of our nervous systems. I know how annoying these neurological sensations can be---and some doctors tend to dismiss them as if they aren't worth discussing; pain & fatigue, they'll talk to you about. I don't have an easy answer for you, I've just gotten better about living with it & and taking it in stride; I do notice that it comes & goes, so maybe that will be the case for you. If you have an empathetic doctor, I'd talk to him about this, before just increasing the Elavil---there may be other things like Klonopin----many people use that to help with things like tingling & muscle twitching, that are more neurological in nature. I do not use prescription drugs for the neurological stuff I experience, even though the bulk of my symptoms are neuro ones---although I'm quick to add, I never say never about these things; right now it's manageable with just diet & supplements, but as FM seems to be constantly changing & evolving, someday I may change my mind on that one. Hopefully others will have some good advice for you, too, because that vibration thing is certainly something a number of us have noticed---BTW, I had full spinal & brain MRIs, spinal tap, nerve conduction studies---my neurologist never came up with any other reason for the vibration, other than fibro.

    Good luck & I hope this gets easier for you, I can definitely relate.

    Hugs,
    Pam
  4. Shirl

    Shirl New Member

    Yes, I do get this also. A few weeks ago, it was daily, its such a miserable feeling. I took 'extra' magnesium. It seemed to help.

    I also notice if I get overtired, stressed, or not sleep good I get that feeling also. Have you been over busy or stressed lately?

    I do take Xanax at nightime, which will stop it in less then a half hour for me, but do not like to take it during the day unless the shaking/trembling/whatever, gets really bad. Then I will put a half dose under my tongue for quick results.

    It is some kind of anxiety we get with the FM. Magnesium is a big help for it.

    HOpe you are feeling better soon.

    Shalom, Shirl

  5. kerrymygirl

    kerrymygirl New Member

    I remember after my meningitis episode this happened on a rare occasion. On no meds. Lately is t is frequent. Happens only a second or so but often and frustrating as the rest of this crazo stuff. It feels like mini seizures can feel it starting in my head then affecting my body. I do not go out lately due to them. I finally mentioned it at rheume office, alittle perplexed felt it was due to neuro lyme reaactions getting worse. If fm/or lyme is part of a seizure disorder I gather it makes sense. Neurontin seems to calm it down when I take it.

    Just another delema they are guessing at. Would like to get tested whrn it is accuring though. Sort of hard to correlate.

    I guess I am not alone on this.